Posted by: Candice | 2009-02-09

Headache with side effects

Over the week-end I had a headache above my left eye (which is still there) and at one stage my right hands fingers started going numb (could not feel them) from the tip of the finger towards the palm from the pinkie towards the thumb. Feeling came back relatively quickly, but then a part of my upper lip on the right hand side started to get that numb feeling also. Is this related to the headache and is it something I should be worried about? Also I still have the headache despite taking panado' s and having a good nights rest, why is this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Candice
These are worrying symptoms - please see your doctor as soon as possible. It could be signs of a TIA ( Transient Ischemic Attack) a type of mini stroke which is usually temporary but is an indication that there is a risk of a real or full blown stroke.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.